Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 35, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 7, 2013, 6:46 PM CDT for Ness County, Kansas. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2013, 6:46 PM CDT (23:46 UTC)
- Expired
- May 7, 2013, 7:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
County Ness County, KS
The radar
The Dodge City radar (KDDC), 96 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 6:57 PM CDT | HAIL 1.25 | 7 Sse Utica, KS | THEY RECEIVED A MEASURED 1.05 INCHES OF RAIN. |
| May 7, 7:30 PM CDT | HAIL 0.75 | 6 Nne Ness City, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 5:54 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1152 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
331
WUUS53 KDDC 072346
SVRDDC
KSC135-080030-
/O.NEW.KDDC.SV.W.0035.130507T2346Z-130508T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
646 PM CDT TUE MAY 7 2013
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN NESS COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 730 PM CDT
* AT 643 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
UTICA...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
* LOCATIONS IMPACTED INCLUDE...
ARNOLD...NESS CITY AND RANSOM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3870 9981 3845 9988 3845 10024 3862 10024
3866 10020 3868 10016 3870 10013
TIME...MOT...LOC 2347Z 245DEG 20KT 3857 10011
HAIL...1.75IN
WIND...<50MPH
$$
RUSSELL1 follow-up statement
948
WWUS53 KDDC 080015
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
715 PM CDT TUE MAY 7 2013
KSC135-080030-
/O.CON.KDDC.SV.W.0035.000000T0000Z-130508T0030Z/
NESS KS-
715 PM CDT TUE MAY 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL NESS
COUNTY UNTIL 730 PM CDT...
AT 711 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARNOLD...AND
MOVING EAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
LOCATIONS IMPACTED INCLUDE...
NESS CITY AND RANSOM.
THIS STORM HAS A HISTORY OF PRODUCING GOLF BALL SIZE HAIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3845 9988 3845 10013 3862 10017 3864 10016
3867 10013 3869 10009 3870 9985 3869 9981
TIME...MOT...LOC 0013Z 259DEG 17KT 3858 9999
HAIL...1.75IN
WIND...<50MPH
$$
RUSSELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 5:48 PM CDT, 58 minutes earlier.
Area forecast discussion, May 7, 5:48 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DODGE CITY KS 548 PM CDT TUE MAY 7 2013 ...UPDATED FOR AVIATION... .SYNOPSIS... ISSUED AT 1159 AM CDT TUE MAY 7 2013 THE 12Z UPPER AIR ANALYSIS DEPICTS THREE UPPER LEVEL LOWS LOCATED ACROSS THE UNITED STATES WITH A WEAK UPPER LEVEL RIDGE POSITIONED ACROSS THE SOUTHERN PLAINS. ONE UPPER LEVEL LOW IS LOCATED ACROSS THE DESERT SOUTHWEST, A SECOND ONE POSITIONED ACROSS THE NORTHERN PLAINS, AND A THIRD ONE ACROSS THE SOUTHEAST UNITED STATES. A 50+ KNOT 250MB JET EXTENDS FROM SOUTHERN CALIFORNIA, THROUGH THE FOUR CORNERS REGION, THEN INTO NORTHERN TEXAS. ALSO IN THE UPPER LEVELS, A WEAK SHORTWAVE HAS MOVED AROUND THE PERIPHERY OF THE UPPER LEVEL LOW ACROSS THE DESERT SOUTHWEST AND UP THE WEST SIDE OF THE UPPER LEVEL RIDGE. IT IS CURRENTLY LOCATED ACROSS THE CENTRAL HIGH PLAINS. THIS FEATURE HAS BROUGHT COPIOUS AMOUNTS OF MOISTURE TO THE MID LEVELS OF THE ATMOSPHERE AND HAS CONTRIBUTED TO THE SHOWERS AND ISOLATED THUNDERSTORMS OBSERVED DURING THE EARLY MORNING HOURS. LEE TROUGHING BECOMES PREVALENT ACROSS EASTERN COLORADO AS YOU MAKE YOUR WAY DOWN TO THE SURFACE WITH SOUTHERLY WINDS FELT ACROSS SOUTHWEST KANSAS. THIS SOUTHERLY FLOW HAS BROUGHT UP A TONGUE OF 50 DEGREE DEWPOINTS ACROSS PARTS OF WESTERN KANSAS AND MAY BE THE FOCAL POINT WHERE STORMS MAY FORM LATER THIS AFTERNOON INTO THIS EVENING. SKIES ARE MOSTLY CLOUDY ACROSS CENTRAL AND SOUTH CENTRAL KANSAS THIS MORNING WITH MOSTLY CLEAR SKIES OBSERVED ACROSS WESTERN KANSAS. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 125 PM CDT TUE MAY 7 2013 AN UPPER LEVEL LOW WILL CONTINUE TO SPIN EASTWARD DURING THE SHORT TERM PERIOD AND BE POSITIONED ACROSS THE FOUR CORNERS REGION TONIGHT. THIS AREA OF LOW PRESSURE EXTENDS DOWN TO THE MID LEVELS OF THE ATMOSPHERE WITH LEE TROUGHING BECOMING EVIDENT ACROSS EASTERN COLORADO AS YOU HEAD TO THE SURFACE. AT THE SURFACE, AN AREA OF LOW PRESSURE WILL BE FOUND ACROSS THE KS/CO BORDER THIS AFTERNOON INTO THIS EVENING WITH A DRYLINE LOCATED ACROSS FAR WESTERN KANSAS. THIS WILL ALLOW SOUTHERLY WINDS TO CONTINUE ACROSS WESTERN KANSAS BACKING TO THE SOUTHEAST AHEAD OF THE DRYLINE. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON INTO THE EARLY EVENING AS THE ATMOSPHERE BECOMES UNSTABLE ACROSS SOUTHWEST KANSAS. SOME OF THE KEY INGREDIENTS TO CONVECTIVE INITIATION INCLUDE A DRY LINE DEVELOPING AND EXTENDING FROM SCOTT CITY TO LIBERAL, 0-6 KM SHEAR IN THE 40 TO 50 KNOT RANGE, CAPE VALUES EXCEEDING 1000 J/KG, A TONGUE OF 50+ DEWPOINTS AT THE SURFACE, AND MOSTLY CLEAR SKIES ALLOWING FOR AMPLE HEATING ACROSS MUCH OF SOUTHWEST KANSAS. SOME LIMITATIONS TO STORM DEVELOPMENT WILL BE THE LACK OF UPPER LEVEL SUPPORT, SURFACE DEWPOINTS ONLY REACHING INTO THE 50S, AND IN TURN ONLY MODEST CAPE VALUES. ANY STORMS THAT DO DEVELOP WILL HAVE THE CAPABILITY OF PRODUCING UP TO GOLF BALL SIZED HAIL AND WINDS UP TO 70 MPH. TORNADO THREAT SHOULD REMAIN LOW DUE TO HIGH LCL'S ACROSS WESTERN KANSAS. THESE STORMS WILL DECREASE IN INTENSITY AFTER SUNSET AND MOVE INTO CENTRAL AND SOUTH CENTRAL KANSAS BY SUNRISE TOMORROW. SKIES MAY CLEAR ACROSS WESTERN KANSAS OVERNIGHT WITH CLOUDY CONDITIONS CONTINUING ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. LOWS TONIGHT ARE FORECASTED TO RANGE FROM AROUND 50 DEGREES ACROSS THE KS/CO BORDER TO UPPER 50S ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. ON WEDNESDAY, AN UPPER LEVEL LOW WILL CONTINUE TO MOVE EASTWARDS FROM THE 4 CORNERS REGION INTO THE SOUTHERN AND CENTRAL ROCKIES. 250 MB FLOW WILL BECOME INCREASING DIFLUENT THROUGH THE DAY ACROSS SW KANSAS. AT THE SURFACE...LEE CYCLOGENESIS WILL CONTINUE THROUGH THE DAY WITH A WARM FRONT BISECTING THE FORECAST AREA. SHORT RANGE MODELS ALSO SUGGEST A DRY LINE TO BE LOCATED ACROSS FAR SOUTHWESTERN KANSAS. SOUTH OF THE FRONT, A WARM SECTOR ENVIRONMENT IS EXPECTED WITH DEWPOINTS REACHING INTO THE UPPER 50S. CAPE AROUND 2000 J/KG WILL LEAD TO AN UNSTABLE ENVIRONMENT WITH 0-6 KM SHEAR REACHING TO AROUND 35-40 KTS. FORECAST SOUNDINGS SHOW UPPER LEVEL WINDS BACKING, WHICH SUGGESTS MAYBE MORE OF AN HP SUPERCELL THREAT. LOCAL HAIL RESEARCH SUGGESTS THAT HAIL UP TO THE SIZE OF TENNIS BALLS IS POSSIBLE WITH GOLFBALL TO HEN EGG BEING MORE LIKELY. THERE WILL BE TWO AREAS OF CONCERN FOR SEVERE WEATHER ...ONE ACROSS THE KS/OK BORDER AHEAD OF THE DRYLINE AND THE OTHER AREA ACROSS THE NORTHERN ZONES WHERE THE WARM FRONT LOOKS TO BE POSITIONED. IN ADDITION, THERE IS A SLIGHT RISK DEPICTED FROM SPC IN THIS SAME AREA. THERE WILL BE A SLIGHT CHANCE OF AN ISOLATED TORNADO BUT THE MAIN CONCERN WILL BE LARGE HAIL AND DAMAGING WINDS. AS FOR TEMPERATURES, HIGHS TOMORROW ARE FORECASTED TO RANGE FROM THE LOWER 70S ACROSS WEST CENTRAL KANSAS TO LOWER 80S ACROSS FAR SOUTHWEST KANSAS. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 219 PM CDT TUE MAY 7 2013 NAM, GFS, ECMWF WERE ALL IN DECENT AGREEMENT WITH AN UPPER TROUGH, 400MB POTENTIAL VORTICITY ANOMALY, CROSSING THE WEST CENTRAL HIGH PLAINS WEDNESDAY NIGHT. THE CONVECTION WHICH HAD DEVELOPED AHEAD OF THIS WAVE IS EXPECTED TO CONTINUE. WILL FOCUS THE BETTER CHANCES FOR OVERNIGHT CONVECTION NORTH OF THE SURFACE FRONT WHERE LOW LEVEL MOISTURE AXIS AND BETTER FORCING IS EXPECTED. ON THURSDAY AND THURSDAY NIGHT AN UPPER LEVEL TROUGH WILL SLOWLY CROSS THE CENTRAL PLAINS AS A RIDGE OF HIGH PRESSURE AT THE SURFACE STARTS TO MOVE INTO NORTHWESTERN KANSAS. ALONG AND AHEAD OF THIS UPPER TROUGH SOME MID LEVEL MOISTURE AND INSTABILITY WILL EXIST. AS A RESULT WILL KEEP CLOUDS AND A CHANCE FOR PRECIPITATION GOING ACROSS WESTERN KANSAS UNTIL THIS UPPER TROUGH MOVES INTO OKLAHOMA EARLY FRIDAY. GIVEN THE EXPECTED CLOUD COVER AND POSSIBLE PRECIPITATION ON THURSDAY WILL TREND TOWARDS THE COOLER 850MB 00Z FRIDAY MIXDOWN TEMPERATURES WHICH SUGGESTED HIGHS RANGING FROM THE MID 60S TO THE LOWER 70S. ON FRIDAY AFTERNOON HIGH PRESSURE AT THE SURFACE WILL BUILD ACROSS WESTERN KANSAS. 24HOUR 925-850MB TEMPERATURE TRENDS BETWEEN 00Z FRIDAY AND 00Z SATURDAY INDICATED A 2-3C WARMUP ACROSS WESTERN KANSAS UNDER CLEARING SKIES. USING THIS AS A GUIDE THE PREVIOUS FORECAST FOR TEMPERATURES STILL LOOKS ON TRACK WITH HIGHS GENERALLY FROM 70 TO NEAR 73. ON SATURDAY A COLD FRONT WILL CROSS WESTERN KANSAS AS A NORTHERN BRANCH UPPER LEVEL TROUGH EXITS CENTRAL CANADA AND CROSSES THE UPPER MISSISSIPPI VALLEY. AHEAD OF THIS FRONT TEMPERATURES ARE EXPECTED TO ONCE AGAIN CLIMB BACK INTO THE 70S WHILE ACROSS NORTH CENTRAL KANSAS AFTERNOON TEMPERATURES WILL FALL BACK INTO THE 60S. LATE THIS WEEKEND AND EARLY NEXT WEEK AN UPPER LEVEL RIDGE WILL BEGIN TO MOVE EAST ACROSS THE WESTERN UNITED STATES. DOWNSLOPE FLOW IS EXPECTED TO IMPROVE AS THE NORTHWESTERLY FLOW BACKS MORE TO THE WEST. THE GFS AND ECMWF WERE BOTH IN DECENT AGREEMENT WITH SURFACE LEE TROUGH DEVELOPMENT AND 850MB TEMPERATURES CLIMBING THROUGH THE TEENS INTO THE LOW TO MID 20S. HIGHS REBOUNDING BACK INTO THE 80S STILL LOOKS ON TRACK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 544 PM CDT TUE MAY 7 2013 EXPECT VFR CONDITIONS INTO WEDNESDAY. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT FROM 00Z-06Z WITH THE BEST CHANCES IN THE KHYS AREA. SOUTHEAST WINDS OF 15-25KT WILL DECREASE TO AROUND 10-15KT AFTER 10Z. && .PRELIMINARY POINT TEMPS/POPS... DDC 54 81 55 65 / 40 50 60 30 GCK 52 79 53 66 / 40 60 70 30 EHA 52 84 52 66 / 10 10 20 30 LBL 55 84 54 68 / 40 20 20 30 HYS 52 76 56 66 / 50 70 80 30 P28 57 80 60 73 / 30 60 70 30 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...HOVORKA_42 SHORT TERM...HOVORKA_42 LONG TERM...BURGERT AVIATION...KRUSE
Hazardous weather outlook, May 7, 5:06 AM CDT, 13 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 506 AM CDT TUE MAY 7 2013 KSZ030-031-043>046-061>066-074>081-084>090-081000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 506 AM CDT TUE MAY 7 2013 /406 AM MDT TUE MAY 7 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHWEST KANSAS EARLY THIS MORNING. WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN LATER THIS AFTERNOON AND EVENING. A FEW OF THE STORMS COULD BECOME SEVERE WITH HAIL UP TO GOLFBALL SIZE AND DAMAGING WIND GUSTS ESPECIALLY IN THE AREAS FROM AROUND SCOTT CITY AND LIBERAL TO WAKEENEY...JETMORE AND ASHLAND. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY AFTERNOON AND EVENING. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS WILL BE EAST AND SOUTH OF A LINE FROM MEADE TO DIGHTON AND HAYS. HAIL UP TO TENNIS BALL SIZE ALONG WITH DAMAGING WIND GUSTS WILL AGAIN BE POSSIBLE. AN ISOLATED TORNADO COULD ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED LATER THIS AFTERNOON FOR HAIL AND HIGH WIND REPORTS. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC GERARD
In the hours before
Local storm report, May 7, 5:46 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
546 PM CDT TUE MAY 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 3 N DIGHTON 38.52N 100.47W
05/07/2013 E1.75 INCH LANE KS LAW ENFORCEMENT
&&
MRUSSELLLocal storm report, May 7, 6:16 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
616 PM CDT TUE MAY 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL 5 E BLOOM 37.48N 99.78W
05/07/2013 M0.88 INCH FORD KS PUBLIC
&&
06Local storm report, May 7, 6:24 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
624 PM CDT TUE MAY 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 1 ESE KINGSDOWN 37.50N 99.74W
05/07/2013 M0.88 INCH FORD KS PUBLIC
&&
06Local storm report, May 7, 6:32 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
632 PM CDT TUE MAY 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 4 ESE KINGSDOWN 37.48N 99.70W
05/07/2013 M1.75 INCH FORD KS PUBLIC
&&
06Local storm report, May 7, 6:36 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
636 PM CDT TUE MAY 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL 5 SE KINGSDOWN 37.45N 99.70W
05/07/2013 M0.75 INCH CLARK KS PUBLIC
&&
06Local storm report, May 7, 6:41 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
641 PM CDT TUE MAY 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 7 S UTICA 38.55N 100.19W
05/07/2013 M0.75 INCH NESS KS CO-OP OBSERVER
&&
06The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 5:16 PM CDT | Special Weather Statement | DDC | Lane | 44 min |
| May 7, 5:28 PM CDT | Severe Thunderstorm Warning | DDC | Lane | 47 min |
| May 7, 5:56 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford | 49 min |
| May 7, 6:03 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness, Trego | 42 min |
| May 7, 6:09 PM CDT | Severe Thunderstorm Warning | DDC | Gray | 51 min |
| May 7, 6:37 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Kiowa | 38 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.